# SDR IXXA2022110402

- Difficulty date: November 4, 2022
- Submitted: November 4, 2022
- Operation: Air carrier
- Aircraft: N499AZ
- Make and model: Boeing 767323
- Aircraft serial: 29432
- Aircraft time: 86,391 hours, 14,534 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Stabilizer
- Part number: 175T20014
- Part serial: NSN
- Condition: Delaminated
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL L/E PANEL DIRECTLY BELOW 322BL R/H SIDE IS DELAMINATED IN 4 AREAS ON INTERNAL SKIN FOUND DURING CURSORY INSPECTION.
